# SDR IPXA2016011197682

- Difficulty date: January 6, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Part number: A2557608400000
- Part serial: NSN
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, CABIN PANEL 626CY HAS PUNCTURES ON TOP SURFACE.  REPAIRED THE PARTITION IAW SRM 51-77-10, SRM 51-77-11.
